# SDR AMTA200500096

- Difficulty date: January 27, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTING AT SEAT ROWS 5-9, INOPERATIVE.  CONNECTED WIRING AT ROW 5.  OPS GOOD.
